UNIBA
WEBMAIL
ESSE3
E-LEARNING
IRIS
LOG IN

Pubblicazioni

 

Preprints

  1. A. Andrada, G. Dileo, Odd dimensional counterparts of abelian complex and hypercomplex structures, arXiv: 2006.16435, to appear in Mathematische Nachrichten.

 

Articoli su rivista

  1. I. Agricola, G. Dileo, L. Stecker, Homogeneous non-degenerate 3-(α,δ)-Sasaki manifolds and submersions over quaternionic Kähler spaces, Ann. Glob. Anal. Geom. (2021). https://doi.org/10.1007/s10455-021-09762-9
  2. G. Dileo, Remarkable classes of almost 3-contact metric manifolds, Axioms 10, 8 (2021).
  3. I. Agricola, G. Dileo, Generalizations of 3-Sasakian manifolds and skew torsion, Adv. Geom. 20 (2020), no. 3, 331-374.
  4. B. Cappelletti-Montano, A. De Nicola, G. Dileo, I. Yudin, Nearly Sasakian manifolds revisited, Complex Manifolds 6 (2019), no. 1, 320-334.
  5. G. Dileo, A. Lotta, A note on Riemannian connections with skew torsion and the de Rham splitting, Manuscripta Math. 156 (2018), no. 3-4, 299-302.
  6. A. De Nicola, G. Dileo, I. Yudin, On nearly Sasakian and nearly cosymplectic manifolds,  Ann. Mat. Pura Appl. 197 (2018), 127-138.
  7. B. Cappelletti Montano, G. Dileo, Nearly Sasakian geometry and SU(2)-structures, Ann. Mat. Pura Appl. 195 (2016), 897-922.
  8. L. Di Terlizzi, G. Dileo, Some paracontact metric structures on contact metric manifolds, Rend. Sem. Mat. Univ. Pol. Torino, Rend. Sem. Mat. Univ. Pol. Torino 73 (2015), no. 1-2, 89--100..
  9. G. Dileo, A. Lotta, Some Einstein nilmanifolds with skew torsion arising in CR geometry, Int. J. Geom. Methods Mod. Phys. 12 (2015), 1560017 (6 pages).
  10. G. Dileo, A. Lotta, Riemannian almost CR manifolds with torsion, Illinois J. Math. 58 (2014), no. 3, 807-846.
  11. G. Dileo, A. Lotta, Levi-parallel contact Riemannian manifolds, Math. Z. 274 (2013), no. 3-4, 701-717.
  12. G. Dileo, A. Lotta, Generalized pseudohermitian manifolds, Forum Math. 24 (2012), no. 6, 1111-1160.
  13. G. Dileo, A classification of certain almost α-Kenmotsu manifolds, Kodai Math. J. 34 (2011), no. 3, 426-445.
  14. G. Dileo, On the geometry of almost contact metric manifolds of Kenmotsu type, Differential Geom. Appl. 29 (2011), S58-S64.
  15. B. Cappelletti Montano, A. De Nicola, G. Dileo, The geometry of a 3-quasi-Sasakian manifold, Internat. J. Math. 20 (2009), no. 9, 1081-1105.
  16. G. Dileo, A. Lotta, A classification of spherical symmetric CR manifolds, Bull. Aust. Math. Soc. 80 (2009), 251-274.
  17. G. Dileo, A. M. Pastore, Almost Kenmotsu manifolds with a condition of η-parallelism, Differential Geom. Appl. 27 (2009), 671-679.
  18. G. Dileo, A. M. Pastore, Almost Kenmotsu manifolds and nullity distributions, J. Geom. 93 (2009), 46-61.
  19. B. Cappelletti Montano, A. De Nicola, G. Dileo, 3-quasi-Sasakian manifolds, Ann. Global Anal. Geom. 33 (2008), no. 4, 397-409.
  20. G. Dileo, A. M. Pastore, Almost Kenmotsu manifolds and local symmetry, Bull. Belg. Math. Soc. Simon Stevin 14 (2007), 343-354.
  21. G. Dileo, A. Lotta: On the structure and symmetry properties of almost  S-manifolds, Geom. Dedicata 110 (2005), no. 1, 191-211.

 

Atti di convegno

  • B. Cappelletti Montano, A. De Nicola, G. Dileo, A note on  3-quasi-Sasakian geometry, Geometry and Physics: XVI International Fall Workshop, R. L. Fernandes and R. Picken (eds.), AIP Conference Proceedings Volume 1023, pp. 132-137, 2008.
« maggio 2022 »
month-5
lu ma me gi ve sa do
25 26 27 28 29 30 1
2 3 4 5 6 7 8
9 10 11 12 13 14 15
16 17 18 19 20 21 22
23 24 25 26 27 28 29
30 31 1 2 3 4 5